# SDR UHLA201508240656

- Difficulty date: August 24, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 15,277 hours, 11,297 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Mai Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GATE AGENT CAN'T OPEN MAIN CABIN DOOR.  PERFORMED GVI OF L1 DOOR, CLEANED AND LUBED SLIDES AND ROLLERS. DOOR OPS CHECKS GOOD IAW AMM 52-10-00.
